Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Calabi quasi-morphisms for some non-monotone symplectic manifolds

Yaron Ostrover

Algebraic & Geometric Topology 6 (2006) 405–434
Bibliography
1 M Abreu, D McDuff, Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc. 13 (2000) 971 MR1775741
2 E Artin, Algebraic numbers and algebraic functions, Gordon and Breach Science Publishers (1967) MR0237460
3 A Banyaga, Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique, Comment. Math. Helv. 53 (1978) 174 MR490874
4 J Barge, É Ghys, Cocycles d'Euler et de Maslov, Math. Ann. 294 (1992) 235 MR1183404
5 C Bavard, Longueur stable des commutateurs, Enseign. Math. $(2)$ 37 (1991) 109 MR1115747
6 P Biran, M Entov, L Polterovich, Calabi quasimorphisms for the symplectic ball, Commun. Contemp. Math. 6 (2004) 793 MR2100764
7 R Brooks, Some remarks on bounded cohomology, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 53 MR624804
8 E Calabi, On the group of automorphisms of a symplectic manifold, from: "Problems in analysis (Lectures at the Sympos. in honor of Salomon Bochner, Princeton Univ., Princeton, N.J., 1969)", Princeton Univ. Press (1970) 1 MR0350776
9 M Entov, Commutator length of symplectomorphisms, Comment. Math. Helv. 79 (2004) 58 MR2031300
10 M Entov, L Polterovich, Quasi-states and symplectic intersections, arXiv:math.SG/0410338
11 M Entov, L Polterovich, Calabi quasimorphism and quantum homology, Int. Math. Res. Not. (2003) 1635 MR1979584
12 A Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989) 575 MR987770
13 J M Gambaudo, É Ghys, Commutators and diffeomorphisms of surfaces, Ergodic Theory Dynam. Systems 24 (2004) 1591 MR2104597
14 A B Givental, Nonlinear generalization of the Maslov index, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 71 MR1089671
15 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
16 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
17 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
18 D Kotschick, What is$\dots$a quasi-morphism?, Notices Amer. Math. Soc. 51 (2004) 208 MR2026941
19 F Lalonde, D McDuff, The classification of ruled symplectic $4$-manifolds, Math. Res. Lett. 3 (1996) 769 MR1426534
20 F Lalonde, D McDuff, L Polterovich, Topological rigidity of Hamiltonian loops and quantum homology, Invent. Math. 135 (1999) 369 MR1666763
21 D McDuff, Examples of symplectic structures, Invent. Math. 89 (1987) 13 MR892186
22 D McDuff, Geometric variants of the Hofer norm, J. Symplectic Geom. 1 (2002) 197 MR1959582
23 D McDuff, D Salamon, $J$-holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, American Mathematical Society (2004) MR2045629
24 D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, arXiv:math.SG/0404338
25 Y G Oh, Mini-max theory, spectral invariants and geometry of the Hamiltonian diffeomorphism group, arXiv:math.SG/0206092
26 Y G Oh, Chain level Floer theory and Hofer's geometry of the Hamiltonian diffeomorphism group, Asian J. Math. 6 (2002) 579 MR1958084
27 Y G Oh, Construction of spectral invariants of Hamiltonian paths on closed symplectic manifolds, from: "The breadth of symplectic and Poisson geometry", Progr. Math. 232, Birkhäuser (2005) 525 MR2103018
28 Y G Oh, Normalization of the Hamiltonian and the action spectrum, J. Korean Math. Soc. 42 (2005) 65 MR2106281
29 S Piunikhin, D Salamon, M Schwarz, Symplectic Floer-Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry (Cambridge, 1994)", Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
30 L Polterovich, Hamiltonian loops and Arnold's principle, from: "Topics in singularity theory", Amer. Math. Soc. Transl. Ser. 2 180, Amer. Math. Soc. (1997) 181 MR1767123
31 P Py, Quasi-morphismes et invariant de Calabi, arXiv:math.SG/0506096
32 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
33 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology (Park City, UT, 1997)", IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
34 M Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math. 193 (2000) 419 MR1755825
35 P Seidel, $\pi_1$ of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
36 C Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992) 685 MR1157321